# SDR SWAA2018030820284

- Difficulty date: March 2, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A3112Y5
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, WEB BELOW THE SCUFF PLATE CORRODED.  REPAIRED THE WEB IAW SRM.
